Welcome visitor you can login or create an account.

Paracetamol Caffeine 6 sachets

Product Code: Paracetamol Caffeine 6 sachets
Availability: In Stock
Product viewed: 18

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

WHAT IS PARACETAMOL CAFFEINE  AND WHAT IS USED FOR?

Paracetamol Caffeine  is a combined medicinal product containing paracetamol and caffeine. Paracetamol has an analgesic and temperature-reducing effect. It has very little anti-inflammatory action. There is a stronger effect on the central nervous system than on the peripheral nervous system. Caffeine is a stimulant of the central nervous system and has a judicious effect. It is believed that in some pain conditions it also has a direct analgesic effect. The product promotes the passage of pain killers through the brain barrier and is therefore widely used in drug combinations with them.

Paracetamol Caffeine  is used for the treatment of pain / headache, muscle and joint pain, surgical interventions and burns, menstrual pain / or fever.

BEFORE YOU TAKE PARACETAMOL COFEIN 

Do not take Paracetamol Caffeine  if you have:

Allergy (hypersensitivity) to any of the active or excipients

Diseases of the liver, especially hepatic failure

The product is not used in children under 12 years of age.

Take special care with Paracetamol Caffeine  in the following cases:

If the effect of the treatment is insufficient or is lacking (if the pain lasts for more than 5 days and the high temperature is more than 3 days), please consult your doctor or pharmacist to change the dosage or treatment.

During treatment no other products containing paracetamol should be taken. In children over 12 years of age receiving 60 mg / kg / day of treatment with this product, combination with another temperature-reducing agent is not recommended unless Paracetamol Caffeine Chimax Pharma is ineffective.

With long-term ingestion of high-dose analgesic products, a headache may occur which does not affect treatment with the product.

Regular uptake of analgesic products, especially drug combinations, may lead to kidney damage, in rare cases to renal insufficiency.

When taking large doses of the product over an extended period of time, especially in people who use regular alcohol, the risk of liver damage is reduced.

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Prolonged intake of Paracetamol Caffeine  may reduce the effects of some drugs that are subject to intense liver degradation.

Concomitant administration of drugs with drugs that increase hepatic conversion such as phenobarbital, phenytoin, carbamazepine, rifampicin may result in liver damage. When combining paracetamol with aminophenazone, the activity of both substances is enhanced and their toxicity is enhanced. Paracetamol enhances the action of coumarin anti-caking agents. Oral contraceptives weaken the effects of active substances in the medicine. By the same mechanism, rifampicin also reduces the analgesic action of paracetamol. The product may lead to an increased risk of toxic effects on the bone marrow when co-administered with the antibiotic chloramphenicol.

Taking Paracetamol Caffeine  with food and drink

There is no evidence of the need for a special diet or restriction of certain types of foods and beverages during treatment with this product. Due to the caffeine content of the product, additional coffee, chocolate and tea with caffeine should be taken into account.

Pregnancy

Before you start taking the product, please consult your doctor.

Driving and using machines

There is no evidence of adverse effects on the ability to drive and use machines.

HOW TO TAKE PARACETAMOL COFEIN 

Adults and children over 12 years of age:

Paracetamol Caffeine  is given 3-4 times a day in one sachet at 5-6 hour intervals. Succulent in the sachet dissolve in a glass of warm or lukewarm water and stir. The daily dose of 3 grams of Paracetamol (6 sachets) should not be exceeded within 24 hours.

If you have the impression that Paracetamol Caffeine Chimax Pharma has a stronger or weaker effect than expected, talk to your doctor or pharmacist.

POSSIBLE SIDE EFFECTS

Like all medicines, this product can also cause unwanted ecstasy reactions, although not everyone gets them.

Paracetamol Caffeine  is well tolerated. On rare occasions:

Skin reactions

Reduction of platelet count and leucocyte count

On the nervous system side, nervousness, nervousness, anxiety, excitement.

Hepatic and renal impairment.

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



Related Products
×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×